Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 63, NWS Miami, FL

June 1, 2022Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 1, 2022, 6:09 PM EDT for Miami-Dade County, Florida. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 6:09 PM EDT (22:09 UTC)
Expired
Jun 1, 2022, 6:34 PM EDT
In force
25 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 11 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:10 PM EDTMARINE TSTM WIND 421 Ssw Coral Gables, FLMESONET STATION 0081W 1.0 SW CORAL GABLES (WEATHERSTEM) REPORTED A 42 MPH/36 KT WIND GUST FROM THUNDERSTORMS AT 6:10 PM. STATION ELEVATION: 6 FT.
Jun 1, 6:13 PM EDTTSTM WND DMG2 Sw Sweetwater, FLOFF-DUTY NWS EMPLOYEE REPORTED A DOWNED LARGE TREE LIMB BLOCKING SW 121ST AVE AROUND 8:17 PM. DAMAGE TIME ESTIMATE FROM RADAR VELOCITY DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS52 KMFL 012209
SVRMFL
FLC086-012300-
/O.NEW.KMFL.SV.W.0063.220601T2209Z-220601T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
609 PM EDT Wed Jun 1 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 700 PM EDT.

* At 609 PM EDT, a severe thunderstorm was located over University
  Park, or near Kendall, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Kendall and The Redland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2576 8048 2581 8031 2565 8020 2557 8048
TIME...MOT...LOC 2209Z 332DEG 3KT 2573 8037 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
1 follow-up statement
849 
WWUS52 KMFL 012234
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
634 PM EDT Wed Jun 1 2022

FLC086-012244-
/O.CAN.KMFL.SV.W.0063.000000T0000Z-220601T2300Z/
Miami-Dade FL-
634 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 2576 8048 2581 8031 2565 8020 2557 8048
TIME...MOT...LOC 2232Z 332DEG 3KT 2571 8036 

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:25 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 1, 3:25 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Miami FL
325 PM EDT Wed Jun 1 2022

.SHORT TERM (Rest of Today through Thursday)...

Showers and storms will be possible this afternoon and evening
initiating along the seabreeze and any outflow boundaries. Hi-res
models continue to place the highest coverage over the interior.

Mid to upper level low that has been impacting the region will begin
to move east northeast departing the region. Plenty of moisture will
remain across the region with diurnally driven shower and
thunderstorm chances dominated by the sea breezes. As these sea
breezes develop and push inland, convection will develop and move
westward throughout the afternoon and evening on Thursday. Main
impacts with convection will be heavy rainfall and gusty winds.

Highs temperatures will range from the upper 80s to low 90s across
the area.

.LONG TERM (Thursday Night through Wednesday)...

The main concern with the start of the long term period will be
the developing area of low pressure in the Gulf of Mexico moving
northeastward towards the region. The latest model guidance is
starting to come into some agreement towards this low passing
somewhere over the southern portion of the Florida peninsula
during the day on Saturday. While the actual area of low pressure
looks to pass over the area on Saturday, most of the precipitation
will remain on the eastern side of the system. This means that
regardless of development of this system, deep tropical moisture
will surge ahead of the area of low pressure and over South
Florida throughout the day on Friday and into Saturday. This
solution brings the potential for heavy rainfall across the
region during this time frame. With some areas across South
Florida already saturated from recent heavy rainfall, the
potential for flooding will persist throughout the day on Friday
and into Saturday as well. Exact rainfall amounts from this system
still remain highly uncertain, but the potential for a general 4
to 8 inches of rain remains in place for Friday and Saturday with
locally higher amounts possible. If forecast trends continue, a
flood watch may be considered over the next day or two for
portions of the region.

The threat for some strong to severe thunderstorms will be present
with this system as well as the region will be on the northeast
side of the area of low pressure. Gusty winds and an isolated
tornado or two cannot be ruled with the thunderstorms mainly
during the day on Friday and into Saturday. All of this remains
highly uncertain as the exact details will depend on the track the
storm takes. This will continue to be monitored as the week
progresses. High temperatures on Friday and Saturday will be held
down into the lower to mid 80s across the region due to the
increased amount of cloud cover over South Florida.

The latest model guidance shows the storm pushing into the
Atlantic waters, and moving away from the region late Saturday
into Saturday night. Behind the system, there will still be enough
moisture in place to support a return to a typical summertime
pattern across South Florida for the early portion of next week.
This will result in shower and thunderstorm chances being driven
by sea breeze development with highest chances of convection
remaining during the afternoon and evening hours. High
temperatures early next week will rebound and rise into the mid to
upper 80s across the east coast metro areas to the lower 90s
across interior sections of Southwestern Florida.

&&

.AVIATION(18Z TAFS)...

Showers and storms will continue to develop along the sea breezes
once again this afternoon and evening. VCTS included this afternoon
with TEMPOs possible with amendments for any impacts that may
directly impact the terminals. Easterly winds except at KAPF where
Gulf breeze will develop flipping to westerly. Convection will
begin to diminish after sunset with light/ variable winds
overnight.

&&

.MARINE...

The moderate easterly wind flow will continue across the local
waters through before beginning to shift more south-southeast
tomorrow. Scattered to numerous showers and thunderstorms will
continue as well across the Atlantic and Gulf waters during this
time frame. Winds and waves could be locally higher in and around
showers and thunderstorms.

As we move into late week through the weekend deteriorating marine
conditions across local waters with increasing winds and and seas
associated with a tropical disturbance.

&&

.BEACHES...

A moderate risk of rip currents will continue across the Atlantic
Coast beaches today. An increasing risk of rip current across all
beaches. heading into the weekend as a low pressure system
approaches the region from the Gulf of Mexico. Elevated surf
conditions will also be possible along South Florida beaches this
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  88  75  83 /  30  60  60  90
West Kendall     72  89  74  82 /  40  60  70  90
Opa-Locka        73  87  74  83 /  30  60  60  90
Homestead        72  86  74  82 /  40  60  70  90
Fort Lauderdale  74  88  75  83 /  30  60  60  90
N Ft Lauderdale  73  88  75  82 /  30  60  50  90
Pembroke Pines   73  87  74  83 /  30  60  60  90
West Palm Beach  73  87  74  83 /  30  60  40  80
Boca Raton       73  88  74  83 /  30  60  50  90
Naples           72  89  74  83 /  30  60  60  90

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Thursday and Aviation/Marine...Kelly
Thursday Night through Wednesday...CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 1, 2:52 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
252 PM EDT Wed Jun 1 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
021300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
252 PM EDT Wed Jun 1 2022

...A Few Strong Storms This Afternoon/Evening Inland Areas...
...Heavy Rainfall Possible Friday into the Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: There is a moderate risk of rip currents along
the Atlantic beaches.

Thunderstorms: Thunderstorms are likely to develop across the
area again this afternoon bringing the chances for frequent
lightning, localized flooding, and gusty winds. One or two storms
across inland areas of South Florida could also produce strong wind
gusts and small hail.

Waterspouts: A isolated waterspout may be possible with showers and
thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Scattered showers and thunderstorms will be possible through
the week. The primary hazards will be heavy rainfall, lightning,
gusty winds and small hail in the strongest activity.

Deeper tropical moisture will then be working into South Florida
from the tropics late this week into this weekend. This will
allow for the potential of very heavy rainfall across South
Florida during this time frame. This potential will be monitored
through the week.

An elevated risk of rip currents will continue to be possible
through the week along the Atlantic Coast.

Hazardous marine conditions will be possible Friday into the
weekend as low pressure approaches the area from the southwest.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however
Individual spotters are encouraged to report high wind,
hail and flooding to the National Weather Service forecast
office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 1, 4:59 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
459 PM EDT Wed Jun 1 2022

FLZ073-173-174-012130-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
459 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of south central
Miami-Dade County through 530 PM EDT...

At 459 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles south of Florida City, or 10 miles
south of Homestead. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Royal Palm Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2524 8051 2523 8051 2523 8054 2524 8055
      2524 8058 2525 8068 2541 8064 2537 8040
      2526 8040 2527 8041 2526 8041 2526 8043
      2524 8043 2524 8046 2525 8046 2523 8047
      2522 8050
TIME...MOT...LOC 2059Z 264DEG 1KT 2532 8049

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Local storm report, Jun 1, 5:07 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
507 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             5 WNW MIRAMAR           26.01N 80.43W
06/01/2022  E0.70 INCH       BROWARD            FL   PUBLIC

            PUBLIC REPORTED HAIL AROUND THE SIZE OF A
            DIME IN WESTERN PEMBROKE PINES AROUND 4:56
            PM VIA SOCIAL MEDIA.

&&

RAG
Special weather statement, Jun 1, 5:12 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
512 PM EDT Wed Jun 1 2022

FLZ071>074-173-012145-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
512 PM EDT Wed Jun 1 2022

...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 545 PM EDT...

At 511 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Miramar Parkway And University Drive to Pennsuco
to 6 miles north of Miccosukee Resort to 8 miles southwest of
Intersection Krome And U.S. 27. These storms were nearly stationary.

HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami Gardens,
North Miami, Doral, North Miami Beach, Miami Lakes, Cooper City,
Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Sweetwater,
Medley, Fountainbleau, Westview and Royal Palm Ranches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2579 8028 2564 8061 2579 8081 2595 8060
      2603 8044 2608 8030 2606 8021 2594 8016
TIME...MOT...LOC 2111Z 012DEG 2KT 2598 8029 2591 8040 2586 8047 2587
8055

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

RAG
Special weather statement, Jun 1, 5:31 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
531 PM EDT Wed Jun 1 2022

FLZ072>074-173-012215-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
531 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 615 PM EDT...

At 531 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Doral, or near Hialeah, moving southeast
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Coral Gables, South Miami,
Miami Gardens, Virginia Key, Kendall, The Redland, North Miami,
Doral, North Miami Beach, Miami Lakes, Hialeah Gardens, Pinecrest,
Opa-Locka, Miami Springs, Sweetwater and Miami Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2584 8067 2599 8029 2597 8019 2575 8016
      2558 8049 2565 8066
TIME...MOT...LOC 2131Z 325DEG 10KT 2583 8038

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Hadi
Special weather statement, Jun 1, 5:40 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
540 PM EDT Wed Jun 1 2022

FLZ069-070-012215-
Coastal Collier County FL-Inland Collier County FL-
540 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northwestern Collier
County through 615 PM EDT...

At 540 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Bonita Springs. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Vineyards, Golden Gate,
North Naples, Pelican Bay and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2642 8166 2642 8165 2617 8164 2617 8185
TIME...MOT...LOC 2140Z 062DEG 3KT 2633 8173

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jun 1, 6:02 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
602 PM EDT Wed Jun 1 2022

FLZ069>071-073-075-012300-
Inland Broward County FL-Coastal Collier County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
602 PM EDT Wed Jun 1 2022

...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and northern Miami-Dade Counties through 700
PM EDT...

At 602 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles north of
Copeland to near Big Cypress National Preserve to near Shark Valley
Obs Tower. These storms were nearly stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loop Road Ee Center, Carnestown, Dade-
Collier Training Airport, Shark Valley Obs Tower, Pa-Hay-
Okee Overlook, Copeland, Big Cypress National Preserve, Fortymile
Bend, Everglades National Park, South Blocks Golde, Fakahatchee
Strand State Preserve, Picayune Strand State Forest, Miles City,
Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2601 8160 2580 8119 2541 8079 2558 8065
      2588 8068 2608 8091 2623 8116 2622 8147
TIME...MOT...LOC 2202Z 042DEG 2KT 2607 8134 2597 8102 2570 8074

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:35 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 1, 3:53 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 1, 3:59 PM EDTSevere Thunderstorm WarningMFLBroward31 min
Jun 1, 4:06 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 1, 4:16 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 1, 4:30 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 1, 4:37 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 1, 4:46 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 1, 4:47 PM EDTSpecial Weather StatementMFLCollier28 min
Jun 1, 4:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 1, 5:12 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Jun 1, 5:31 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jun 1, 5:32 PM EDTSpecial Marine WarningMFL28 min
Jun 1, 5:39 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 1, 5:40 PM EDTSpecial Weather StatementMFLLee35 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningMFLCollier48 min
Jun 1, 5:48 PM EDTSpecial Marine WarningMFL87 min
Jun 1, 5:55 PM EDTSpecial Marine WarningMFL95 min
Jun 1, 6:02 PM EDTSpecial Weather StatementMFLCollier58 min
Jun 1, 6:25 PM EDTSpecial Weather StatementMFLCollier35 min
Jun 1, 6:57 PM EDTSpecial Weather StatementMFLCollier, Hendry33 min
Jun 1, 7:37 PM EDTSpecial Weather StatementMFLHendry38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.